Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Pain in the shoulder, arm and neck. Visible atrophy shown in the x-ray. What is the treatment?

Hi I am extreme pain in my left shoulder mid way down my left arm & neck all exray s are clear but my doctor says he can see visible atrophy in that area the pain worsens at night in bed it is troubling me more than four months despite injections into my arm what do you think i am suffering from i cannot dress myself as arm ,shoulder /7 neck is so painful Thank you Mary
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Jun 2015
Dear Mary,

The atrophy as evident in your X ray can be attributed to atrophy of muscles/ soft tissue around the shoulder joint.
Your symptoms are secondary to the above mentioned cause which has also resulted in damage to the nerves passing through that area.

Symptomatic relief can be obtained with analgesics like Diclofenac & nervigenic agents like Vit B12, B6 & Folic acid.
Physiotherapy exercise will also be helpful.

Take care.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor